# SDR PIDA06108

- Difficulty date: August 31, 2006
- Submitted: September 13, 2006
- Operation: Air carrier
- Aircraft: N447US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24874
- Aircraft time: 40,824 hours, 28,852 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 907 S8-9l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT STA 907 BETWEEN STR 8&9L.  REPAIRED PER SRM 51-70-11.
